# SDR SWAA010510

- Difficulty date: February 20, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- Aircraft time: 67,363 hours, 51,259 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434
- Part serial: BN186
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LT INBD T/E AFT FLAP OTBD EDGE DELAMINATED.  REMOVED AND REPLACED AFT FLAP PER MM.
